2018, 25: 8-15. doi: 10.3934/era.2018.25.002

Hyperbolic dynamics of discrete dynamical systems on pseudo-riemannian manifolds

Mahani Mathematical Research Center, Shahid Bahonar University of Kerman, Kerman, Iran

We express our thanks to anonymous referee for his/her valuable comments

Received  July 21, 2017 Published  April 2018

We consider a discrete dynamical system on a pseudo-Riemannian manifold and we determine the concept of a hyperbolic set for it. We insert a condition in the definition of a hyperbolic set which implies to the unique decomposition of a part of tangent space (at each point of this set) to two unstable and stable subspaces with exponentially increasing and exponentially decreasing dynamics on them. We prove the continuity of this decomposition via the metric created by a torsion-free pseudo-Riemannian connection. We present a global attractor for a diffeomorphism on an open submanifold of the hyperbolic space $H^2(1)$ which is not a hyperbolic set for it.

Citation: Mohammadreza Molaei. Hyperbolic dynamics of discrete dynamical systems on pseudo-riemannian manifolds. Electronic Research Announcements, 2018, 25: 8-15. doi: 10.3934/era.2018.25.002
References:
[1]

V. M. Alekseev and M. Yakobson, Symbolic dynamics and hyperbolic dynamical systems, Phys. Rep., 75 (1981), 287-325.  doi: 10.1016/0370-1573(81)90186-1.  Google Scholar

[2]

V. Araujo and M. Viana, Hyperbolic dynamical systems, in Mathematics of Complexity and Dynamical Systems, Vols. 13, Springer, New York, 2012, 740-754.  Google Scholar

[3]

C. Bona and J. Massó, Hyperbolic evolution system for numerical relativity, Phys. Rev. Lett., 68 (1992), 1097-1099.  doi: 10.1103/PhysRevLett.68.1097.  Google Scholar

[4]

Y. Choquet-Bruhat and T. Ruggeri, Hyperbolicity of the 3+1 system of Einstein equations, Commun. Math. Phys., 89 (1983), 269-275.  doi: 10.1007/BF01211832.  Google Scholar

[5]

A. Gogolev, Bootstrap for local rigidity of Anosov automorphisms on the 3-torus, Commun. Math. Phys., 352 (2017), 439-455.  doi: 10.1007/s00220-017-2863-4.  Google Scholar

[6]

J. S. Hadamard, Sur l'it$\acute{e}ration$ et les solutions asymptotiques des équations différentielles, Bulletin de la Société Mathématique de France, 29 (1901), 224-228.   Google Scholar

[7]

B. Hasselblatt, Hyperbolic dynamical systems, in Handbook of Dynamical Systems, Vol. 1A, North-Holland, Amsterdam, 2002, 239-319. doi: 10.1016/S1874-575X(02)80005-4.  Google Scholar

[8]

S. W. Hawking and G. F. R. Ellis, The Large Scale Structure of Space-Time, Cambridge Monographs on Mathematical Physics, No. 1, Cambridge University Press, London-New York, 1973.  Google Scholar

[9]

A. Mukherjee, Differential Topology, Springer International Publishing AG Switzerland, 2015 doi: 10.1007/978-3-319-19045-7.  Google Scholar

[10] J. Palis Jr and W. de Melo, Geometric Theory of Dynamical Systems. An Introduction, Springer-Verlag, New York-Berlin, 1982.   Google Scholar
[11]

J. Palis and F. Takens, Hyperbolicity and Sensitive Chaotic Dynamics at Homoclinic Bifurcations. Fractal Dimensions and Infinitely Many Attractors, Cambridge Studies in Advanced Mathematics, 35, Cambridge University Press, Cambridge, 1993.  Google Scholar

[12]

H. Poincaré, Sur le probléme des trois corps et les equations de la dynamique, Acta Mathematica, 13 (1890), 1-270.   Google Scholar

[13]

C. Ragazzo and L. S. Ruiz, Dynamics of an isolated, viscoelastic, self-gravitating body, Celestial Mech. Dynam. Astronom., 122 (2015), 303-332.  doi: 10.1007/s10569-015-9620-9.  Google Scholar

[14]

S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc., 73 (1967), 747-817.  doi: 10.1090/S0002-9904-1967-11798-1.  Google Scholar

[15]

R. Yang and J. Qi, Dynamics of generalized tachyon field, Eur. Phys. J. C, 72 (2012), 2095.  doi: 10.1140/epjc/s10052-012-2095-x.  Google Scholar

show all references

References:
[1]

V. M. Alekseev and M. Yakobson, Symbolic dynamics and hyperbolic dynamical systems, Phys. Rep., 75 (1981), 287-325.  doi: 10.1016/0370-1573(81)90186-1.  Google Scholar

[2]

V. Araujo and M. Viana, Hyperbolic dynamical systems, in Mathematics of Complexity and Dynamical Systems, Vols. 13, Springer, New York, 2012, 740-754.  Google Scholar

[3]

C. Bona and J. Massó, Hyperbolic evolution system for numerical relativity, Phys. Rev. Lett., 68 (1992), 1097-1099.  doi: 10.1103/PhysRevLett.68.1097.  Google Scholar

[4]

Y. Choquet-Bruhat and T. Ruggeri, Hyperbolicity of the 3+1 system of Einstein equations, Commun. Math. Phys., 89 (1983), 269-275.  doi: 10.1007/BF01211832.  Google Scholar

[5]

A. Gogolev, Bootstrap for local rigidity of Anosov automorphisms on the 3-torus, Commun. Math. Phys., 352 (2017), 439-455.  doi: 10.1007/s00220-017-2863-4.  Google Scholar

[6]

J. S. Hadamard, Sur l'it$\acute{e}ration$ et les solutions asymptotiques des équations différentielles, Bulletin de la Société Mathématique de France, 29 (1901), 224-228.   Google Scholar

[7]

B. Hasselblatt, Hyperbolic dynamical systems, in Handbook of Dynamical Systems, Vol. 1A, North-Holland, Amsterdam, 2002, 239-319. doi: 10.1016/S1874-575X(02)80005-4.  Google Scholar

[8]

S. W. Hawking and G. F. R. Ellis, The Large Scale Structure of Space-Time, Cambridge Monographs on Mathematical Physics, No. 1, Cambridge University Press, London-New York, 1973.  Google Scholar

[9]

A. Mukherjee, Differential Topology, Springer International Publishing AG Switzerland, 2015 doi: 10.1007/978-3-319-19045-7.  Google Scholar

[10] J. Palis Jr and W. de Melo, Geometric Theory of Dynamical Systems. An Introduction, Springer-Verlag, New York-Berlin, 1982.   Google Scholar
[11]

J. Palis and F. Takens, Hyperbolicity and Sensitive Chaotic Dynamics at Homoclinic Bifurcations. Fractal Dimensions and Infinitely Many Attractors, Cambridge Studies in Advanced Mathematics, 35, Cambridge University Press, Cambridge, 1993.  Google Scholar

[12]

H. Poincaré, Sur le probléme des trois corps et les equations de la dynamique, Acta Mathematica, 13 (1890), 1-270.   Google Scholar

[13]

C. Ragazzo and L. S. Ruiz, Dynamics of an isolated, viscoelastic, self-gravitating body, Celestial Mech. Dynam. Astronom., 122 (2015), 303-332.  doi: 10.1007/s10569-015-9620-9.  Google Scholar

[14]

S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc., 73 (1967), 747-817.  doi: 10.1090/S0002-9904-1967-11798-1.  Google Scholar

[15]

R. Yang and J. Qi, Dynamics of generalized tachyon field, Eur. Phys. J. C, 72 (2012), 2095.  doi: 10.1140/epjc/s10052-012-2095-x.  Google Scholar

Figure 1.  The hyperbolic space $H^2(1)$
Figure 2.  The black circle $C$ is a global attractor for $h$ but it is not a hyperbolic set for it
[1]

Buddhadev Pal, Pankaj Kumar. A family of multiply warped product semi-Riemannian Einstein metrics. Journal of Geometric Mechanics, 2020, 12 (4) : 553-562. doi: 10.3934/jgm.2020017

[2]

Gunther Uhlmann, Jian Zhai. Inverse problems for nonlinear hyperbolic equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 455-469. doi: 10.3934/dcds.2020380

[3]

Simone Fiori. Error-based control systems on Riemannian state manifolds: Properties of the principal pushforward map associated to parallel transport. Mathematical Control & Related Fields, 2021, 11 (1) : 143-167. doi: 10.3934/mcrf.2020031

[4]

Vo Van Au, Hossein Jafari, Zakia Hammouch, Nguyen Huy Tuan. On a final value problem for a nonlinear fractional pseudo-parabolic equation. Electronic Research Archive, 2021, 29 (1) : 1709-1734. doi: 10.3934/era.2020088

[5]

Nguyen Huy Tuan, Vo Van Au, Runzhang Xu. Semilinear Caputo time-fractional pseudo-parabolic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020282

[6]

Nguyen Anh Tuan, Donal O'Regan, Dumitru Baleanu, Nguyen H. Tuan. On time fractional pseudo-parabolic equations with nonlocal integral conditions. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020109

[7]

Stanislav Nikolaevich Antontsev, Serik Ersultanovich Aitzhanov, Guzel Rashitkhuzhakyzy Ashurova. An inverse problem for the pseudo-parabolic equation with p-Laplacian. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021005

[8]

Huu-Quang Nguyen, Ya-Chi Chu, Ruey-Lin Sheu. On the convexity for the range set of two quadratic functions. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020169

[9]

Ilyasse Lamrani, Imad El Harraki, Ali Boutoulout, Fatima-Zahrae El Alaoui. Feedback stabilization of bilinear coupled hyperbolic systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020434

[10]

Constantine M. Dafermos. A variational approach to the Riemann problem for hyperbolic conservation laws. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 185-195. doi: 10.3934/dcds.2009.23.185

[11]

Sumit Kumar Debnath, Pantelimon Stǎnicǎ, Nibedita Kundu, Tanmay Choudhury. Secure and efficient multiparty private set intersection cardinality. Advances in Mathematics of Communications, 2021, 15 (2) : 365-386. doi: 10.3934/amc.2020071

[12]

Mark F. Demers. Uniqueness and exponential mixing for the measure of maximal entropy for piecewise hyperbolic maps. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 217-256. doi: 10.3934/dcds.2020217

[13]

Yasmine Cherfaoui, Mustapha Moulaï. Biobjective optimization over the efficient set of multiobjective integer programming problem. Journal of Industrial & Management Optimization, 2021, 17 (1) : 117-131. doi: 10.3934/jimo.2019102

[14]

Nguyen Huu Can, Nguyen Huy Tuan, Donal O'Regan, Vo Van Au. On a final value problem for a class of nonlinear hyperbolic equations with damping term. Evolution Equations & Control Theory, 2021, 10 (1) : 103-127. doi: 10.3934/eect.2020053

[15]

Zhiting Ma. Navier-Stokes limit of globally hyperbolic moment equations. Kinetic & Related Models, 2021, 14 (1) : 175-197. doi: 10.3934/krm.2021001

[16]

Soonki Hong, Seonhee Lim. Martin boundary of brownian motion on Gromov hyperbolic metric graphs. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021014

[17]

Liang Huang, Jiao Chen. The boundedness of multi-linear and multi-parameter pseudo-differential operators. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020291

[18]

Lateef Olakunle Jolaoso, Maggie Aphane. Bregman subgradient extragradient method with monotone self-adjustment stepsize for solving pseudo-monotone variational inequalities and fixed point problems. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020178

[19]

Antoine Benoit. Weak well-posedness of hyperbolic boundary value problems in a strip: when instabilities do not reflect the geometry. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5475-5486. doi: 10.3934/cpaa.2020248

[20]

Shasha Hu, Yihong Xu, Yuhan Zhang. Second-Order characterizations for set-valued equilibrium problems with variable ordering structures. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020164

2019 Impact Factor: 0.5

Metrics

  • PDF downloads (140)
  • HTML views (1542)
  • Cited by (0)

Other articles
by authors

[Back to Top]